# SDR VNAA2014052900016

- Difficulty date: May 29, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 25,299 hours, 25,357 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Damaged
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LIGHTNING STRIKE ON NOSE OF ACFT.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND R & R UPPER REAR NAVIGATION LENS, GASKET AND HARDWARE DUE TO VERTICAL STABILIZER UPPER NAVIGATION LIGHT ASSEMBLY BURNED.  LT WINGLET UPPER AND MIDDLE STATIC DISCHARGE WICKS AND LT HORIZONTAL STABILIZER TIP OTBD STATIC WICK R & R DUE TO FAILING RESISTANCE CHECK.  MAINTENANCE PERFORMED CHECKS AND ACFT RELEASED FOR SERVICE.  ALL WORK ACCOMPLISHED BY MAINTENANCE IAW AMM.
